# SDR AALA20071641

- Difficulty date: August 29, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT EXIT ARROW SIGN AT RIGHT SIDE LOWER AFT GALLEY INOPERATIVE.  FOUND CUT WIRES BEHIND LAVATORY.  REPAIRED PER E58 9376176. SYSTEM GROUND CHECKED NORMAL OPERATION.
